MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60AT
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure the patient had iols with significant glistening's that seem to be visually significant.The symptoms continued.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
Correction information was provided in d.10.Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.A qualified cartridge and non qualified viscoelastic were indicated.It is unknown if a qualified handpiece was used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The implantation was in 2022.The lens remains implanted.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.File will be reopened if new information or the sample is returned.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22011247
Report Number1119421-2025-01374
Device Sequence Number17481560
Product Code HQL
UDI-Device Identifier00380650130334
UDI-Public(01)00380650130334(17)240229(11)190321(10)12698127
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSN60AT
Device Catalogue NumberSN60AT.215
Device Lot Number12698127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/10/2025
Date Device Manufactured03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL , CARTRIDGE C.; PROVISC OVD.; UNSPECIFIED HANDPIECE INJECTOR.
Patient SexUnknown